# SDR QXEA2021102200489

- Difficulty date: October 5, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 22,386 hours, 24,106 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING FUEL: LH IB WING ACCESS PANEL C-SKS AT 522CT REQUIRES REWORK. REWORKED CISKS IAW SRM 57-10-35-02-03 REV 21 FOUND OUT OF LIMITS REF WO 297748 N-R-00481 FOR REPLACEMENT.
